MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7115-24
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.B3: unknown.
 
Event or Problem Description
It was reported that the disposable detached.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Other, other text: g1,2 email is: regulatory.Responses@icumed.Com.Additional information was received.The issue occurred during infusion and while in use with the patient.Per the reporter, there were no patient adverse effects; no medical treatment was needed.The event was resolved and new tubing was used to provide medication to the patient.
 
Additional Manufacturer Narrative
One sample was received for evaluation.Visual inspection revealed the sample was received in a plastic bag, not in its original packaging and in decontaminated conditions.Functional testing was not performed since the sample device returned was broken.The reported complaint was confirmed.The root cause was determined to be caused by the union asv valve with the y-site was stressed when attempted to be open which caused the valve to be broken.Device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.For all enquiries or follow-up questions related to the record, do not use (b)(4)located in sections g.1., please direct those to the following: (b)(4).

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18016319
Report Number3012307300-2023-09946
Device Sequence Number7582056
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public10610586034503
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7115-24
Device Lot Number4342671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/08/2023
03/04/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date11/30/2023
03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown